# SDR CALA950505

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STRINGER 27R CORRODED IN FORWARD BAG PIT AT STA 740.  THE STRINGER WAS REPAIRED IAW SRM 51-10-6, SRM 51-10-3, AND SRM 51-20-4.  (X)
